Acute liver failure following cleft palate repair: a case of therapeutic acetaminophen toxicity.

@article{Iorio2013AcuteLF,
  title={Acute liver failure following cleft palate repair: a case of therapeutic acetaminophen toxicity.},
  author={Matthew L Iorio and Meera Cheerharan and Stuart S Kaufman and Sarah J Reece-Stremtan and Michael J. Boyajian},
  journal={The Cleft palate-craniofacial journal : official publication of the American Cleft Palate-Craniofacial Association},
  year={2013},
  volume={50 6},
  pages={747-50}
}
Background : Acetaminophen is a widely used analgesic and antipyretic agent in the pediatric population. While the hepatotoxic effects of the drug have been well recognized in cases of acute overdose and chronic supratherapeutic doses, the toxic effects of acetaminophen are rarely documented in cases where therapeutic guidelines are followed. Case : An 8-month-old boy underwent cleft palate repair and placement of bilateral myringotomy tubes. His anesthetic course was uneventful, consisting of… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 18 references

Hepatic Physiology & Anesthesia

GE Morgan, MS Mikhail, MJ Murray
Clinical Anesthesiology. 4th ed. New York: McGraw-Hill; • 2006
View 1 Excerpt

Similar Papers

Loading similar papers…